El teorema de Novikov

Gérard Joubert; Robert Moussu

Revista colombiana de matematicas (1968)

  • Volume: 2, page 117-123
  • ISSN: 0034-7426

How to cite


Joubert, Gérard, and Moussu, Robert. "El teorema de Novikov." Revista colombiana de matematicas 2 (1968): 117-123. <http://eudml.org/doc/181560>.

author = {Joubert, Gérard, Moussu, Robert},
journal = {Revista colombiana de matematicas},
pages = {117-123},
title = {El teorema de Novikov},
url = {http://eudml.org/doc/181560},
volume = {2},
year = {1968},

AU - Joubert, Gérard
AU - Moussu, Robert
TI - El teorema de Novikov
JO - Revista colombiana de matematicas
PY - 1968
VL - 2
SP - 117
EP - 123
UR - http://eudml.org/doc/181560
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.